# SDR USAA2012081600010

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 51,957 hours, 19,170 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A6425
- Condition: Low Pressure
- Location: R1 Door
- Part time: 60,472 hours, 23,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AIR PRESSURE LOW ON SLIDE.  REMOVED AND REPLACED R1 DOOR SLIDE.
